Does your doctor have you on a taper plan with the morphine?
I would talk to him/her about this. It would help with the wd's. How much are you taking a day?
The morphine will help for sure, it will give the synthetic fentanyl to leave your body. Definitely ask your doctor about a taper on morphine. Google opiate equivalency and find how much morphine to start at, talk to your doctor about a realistic schedule. Fentanyl is stronger than morphine, so don't keep taking it until you feel good. That would be a lot. Stay at a tolerable dose until you talk to your doctor again. Did he give you any idea of how much to take?
Try to make another appt. with your doc within, at most, a week to be able to go over how your pain/withdrawl symptoms are holding up. Do not go a whole month without conversing with him/her about this!
Thanks, you guys....so far I am taking 60 mg of morphine sulphate...one in the morning, one at night....I am surprised that its not stronger...I always thought that it was such a powerful drug...lol. Glad I am still functional, except for the PAIN part...yeah, there is that...